# SDR COMA0160665

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 9,999 hours, 10,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M8171417D35
- Part serial: NA
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5558.  DURING PRE-FLIGHT INSPECTION DISCOVERED THE ORANGE EMERGENCY LIGHT AND THE LEFT AND RIGHT FLUSH EXIT LIGHTED SIGNS INOPERATIVE.REPALCED TERMINAL BLOCK FOR AFFECTED EMERGENCY LIGHTING.
